# SDR SWIA95612

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2698C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC665
- Engine: Garrtt TPE33111U
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Out Of Adjust
- Location: Ldg Handle
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING HANDLE COULD NOT BE RELEASED FOR RETRACTION, OVERRIDE BUTTON WOULD NOT RELEASE IT EITHER, FINALLY IT RELEASED AFTER 5 MINUTES OF SHAFTING THE HANDLE AND PRESSING THE OVERRIDE BUTTON SIMULTANEOULSY.  FOUND LOWER MOUNT SCREW FOR CLEAN HANDLE JAMMING UP OVERRIDE BUTTON, REMOVED LONG SCREW AND INSTALLED SHORT SCREW, OPS CKS GOOD, SEE F/L 12343.
